Search Results

There are 9930 results for: content related to: Finite volume methods for unidirectional dispersive wave models

  1. Continuous and discrete adjoints to the Euler equations for fluids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 135–157, F. Alauzet and O. Pironneau

    Version of Record online : 3 OCT 2011, DOI: 10.1002/fld.2681

  2. Network coding for relaying networks over double-link rayleigh fading channels using priority in decoding

    Transactions on Emerging Telecommunications Technologies

    Volume 26, Issue 4, April 2015, Pages: 605–615, Mehran Pourmohammad Abdollahi, Payman Mahmoudi Biroun and Javad Musevi Niya

    Version of Record online : 5 JUL 2013, DOI: 10.1002/ett.2681

  3. A numerical technique for solving fractional variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 10, 15 July 2013, Pages: 1281–1289, M. M. Khader and A. S. Hendy

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mma.2681

  4. Estimating a time-dependent concordance index for survival prediction models with covariate dependent censoring

    Statistics in Medicine

    Volume 32, Issue 13, 15 June 2013, Pages: 2173–2184, Thomas A. Gerds, Michael W. Kattan, Martin Schumacher and Changhong Yu

    Version of Record online : 22 NOV 2012, DOI: 10.1002/sim.5681

  5. A time-marching collocation method based on quintic Hermite polynomials and adjustable acceleration and jerk constraints

    International Journal for Numerical Methods in Engineering

    Volume 99, Issue 8, 24 August 2014, Pages: 547–565, Kyle F. Kolsti and Donald L. Kunz

    Version of Record online : 17 JUN 2014, DOI: 10.1002/nme.4681

  6. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  7. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Version of Record online : 19 MAR 2014, DOI: 10.1002/fld.3902

  8. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  9. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  10. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850

  11. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  12. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Version of Record online : 15 MAY 2013, DOI: 10.1002/fld.3803

  13. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  14. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  15. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700

  16. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  17. A thermodynamic and dynamic subgrid closure model for two-material cells

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 130–151, Mingyu Sun

    Version of Record online : 20 MAR 2013, DOI: 10.1002/fld.3791

  18. Three-dimensional computation for flow-induced vibrations in in-line and cross-flow directions of a circular cylinder

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 158–185, Norio Kondo

    Version of Record online : 29 SEP 2011, DOI: 10.1002/fld.2682

  19. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Version of Record online : 22 NOV 2011, DOI: 10.1002/fld.2727

  20. Peristaltic flow of a Jeffrey-six constant fluid in a uniform inclined tube

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1550–1565, S. Nadeem, Noreen Sher Akbar, M.Y. Malik and Changhoon Lee

    Version of Record online : 28 JUL 2011, DOI: 10.1002/fld.2653